OJDM  Vol.3 No.1 , January 2013
A General Theorem on the Conditional Convergence of Trigonometric Series
Author(s) Edgar A. Cohen Jr.*
ABSTRACT
The purpose of this paper is to establish, paralleling a well-known result for definite integrals, the conditional convergence of a family of trigonometric sine series. The fundamental idea is to group appropriately the terms of the series in order to show absolute divergence of the series, given the well-established result that the series as it stands is convergent.

Cite this paper
E. Cohen Jr., "A General Theorem on the Conditional Convergence of Trigonometric Series," Open Journal of Discrete Mathematics, Vol. 3 No. 1, 2013, pp. 16-17. doi: 10.4236/ojdm.2013.31003.
References
[1]   D. V. Widder, “Advanced Calculus,” 2nd Edition, Prentice Hall, Inc., Englewood Cliffs, 1961, pp. 333-335.

[2]   W. Rogosinski, “Fourier Series,” 2nd Edition, Chelsea Publishing Company, New York, 1959, p. 18.

[3]   I. Niven, “Irrational Numbers,” The Mathematical Association of America, Washington DC, 1956, pp. 72-81

[4]   E. C. Titchmarsh, “The Theory of Functions,” 2nd Edition, Oxford University Press, Amen House, London, 1939, p. 420.

 
 
Top